Hello & welcome! If you have any questions after reading my answer, be sure to let me know.
Leukemia cannot be ruled out without a clinical examination and lab tests'
BUT I believe that the culprit may be Aspirin, since it can cause spontaneous bruising in a small percentage of people using it
Stop using the aspirin, and get in touch with your doctor ....
Good to see you online,
Please read the answer and let me know if you have any questions
i had not the possibillity to contact a doctor
I am in Afganistan
As I said, I do not believe that you have Leukemia, I think this is the side-effect of using Aspirin, BUT in case the symptoms persist, I would recommend that you get a medical opinion, after stopping Aspirin
I am romanian military
If you have difficulty in providing a doctor at present, just stop the Aspirin and wait for a few days ....
Is there anything else that I can help you with ?
you can tell me what are the most common symptoms for leukimia?
They would include fatigue, bleeding, lymph node enlargement, fever,
and how looks like bruises in leukemia
not feeling hungry, night sweats etc.
But none of these can 'confirm' the diagnosis without further tests
The bruises would not be much different
in either condition, because they are related to platelet problems
I made a complet set of blood test in december, and was not a problem
the blood test was fine
Good, then you do not need to be unduly concerned about the possibility of Leukemia :)
thank you very much!
You are welcome, do leave a positive rating too.